MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPEED DRILL KIT WITH 2.65MM DRILL BIT; STAPLE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH SPEED DRILL KIT WITH 2.65MM DRILL BIT; STAPLE, FIXATION, BONE
Model Number DK-265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.510k not available.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that there was implant fractures.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: part number: dk-265, bme lot number: bdk170399, manufacturing date or release to warehouse date: 13july2017, place of manufacture: biomedical enterprises, san antonio, tx, lot expiration date: 20june2022.Dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of dk-265 was processed through a deviated process with no nonconformities noted.Deviation noted was for use of a streamlined labeling process as a test for process improvements.The identified process deviation is not relevant to the complaint condition as the deviation only affected the labeling process-flow and the complaint condition is not labeling related.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED DRILL KIT WITH 2.65MM DRILL BIT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9648994
Report Number8030965-2020-00727
Device Sequence Number401080
Product Code JDR
UDI-Device Identifier00810633020302
UDI-Public(01)00810633020302
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Model NumberDK-265
Device Catalogue NumberDK-265
Device Lot NumberBDK170399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/25/2020
Patient Sequence Number1